CSpace

Browse/Search Results:  1-7 of 7 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Chinese-German Computational and Applied Mathematics 期刊论文
COMPUTATIONAL METHODS IN APPLIED MATHEMATICS, 2016, 卷号: 16, 期号: 4, 页码: 605-608
Authors:  Hoppe, Ronald H. W.;  Hu, Jun;  Peter, Malte A.;  Rannacher, Rolf;  Shi, Zhongci;  Xu, Xuejun
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Scientific Computing  Mathematical Modeling  Optimization  Multi-Scale Problems  
A new a posteriori error estimate for the Morley element 期刊论文
NUMERISCHE MATHEMATIK, 2009, 卷号: 112, 期号: 1, 页码: 25-40
Authors:  Hu, Jun;  Shi, Zhongci
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
LOWER ORDER RECTANGULAR NONCONFORMING MIXED FINITE ELEMENT FOR THE THREE-DIMENSIONAL ELASTICITY PROBLEM 期刊论文
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, 2009, 卷号: 19, 期号: 1, 页码: 51-65
Authors:  Man, Hong-Ying;  Hu, Jun;  Shi, Zhong-Ci
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Elasticity  mixed method  nonconforming finite element  
ANALYSIS FOR QUADRILATERAL MITC ELEMENTS FOR THE REISSNER-MINDLIN PLATE PROBLEM 期刊论文
MATHEMATICS OF COMPUTATION, 2009, 卷号: 78, 期号: 266, 页码: 673-711
Authors:  Hu, Jun;  Shi, Zhong-Ci
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Reissner-Mandlin plate  MITC  quadrilateral element  locking-free  
Error analysis of quadrilateral Wilson element for Reissner-Mindlin plate 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2008, 卷号: 197, 期号: 6-8, 页码: 464-475
Authors:  Hu, Jun;  Shi, Zhong-Ci
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Reissner-Mindlin plate  locking-free  Wilson  MITC4  
Two lower order nonconforming rectangular elements for the reissner-mindlin plate 期刊论文
MATHEMATICS OF COMPUTATION, 2007, 卷号: 76, 期号: 260, 页码: 1771-1786
Authors:  Hu, Jun;  Shi, Zhong-Ci
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Reissner-Mindlin plate  bilinear element  rotated Q(1) element  bubble function  locking-free  
LOWER ORDER RECTANGULAR NONCONFORMING MIXED FINITE ELEMENTS FOR PLANE ELASTICITY 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2007, 卷号: 46, 期号: 1, 页码: 88-102
Authors:  Hu, Jun;  Shi, Zhong-Ci
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
mixed method  nonconforming finite element  elasticity  rectangular